# SDR UIEA2020040300681

- Difficulty date: April 2, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,009 hours, 17,502 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, APU WOULD ONLY MAKE 21 PSI DUCT PRESSURE. START WAS NORMAL.( PERFORMED #1 AND #2 ENGINE RUNS (INDEPENDENT) WITH APU, BOTH ENGINE STARTS NORMAL. NO FAULTS, APU PRESSURE +30 PSI, REF AMM 71-00-00/501. OPS CHECK GOOD. )
